# SDR AUS20020875

- Difficulty date: May 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Emb EMB-110P1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1107212159
- Condition: Failed
- Location: Hydraulic System
- Component: Hydraulic System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSE FAILED IN AN AREA APPROXIMATELY 200MM (8IN) ALONGTHE LENGTH ALONG THE HOSE. LOSS OF HYDRAULIC FLUID. SUSPECT HOSEHAD SUFFERED SOME DISTRESS DURING ITS LIFE.
